|Viral load up
Mar 26, 2007
Hi, my son is HIV+. He started med 2 year ago. Viral load was undetectable and cd4 465 3 months ago. Last test Cd4 685, but viral load was 2200. He had bronchitis, diarehea and was taking antibiotics 1 week prior to his last appointment. Could the illness and antibiotics have had an impact on his labs? Should he retake the labs? Thanks in advance.
Response from Dr. Frascino
Hello, Concerned Mom,
Any intercurrent illness can cause a transient rise in HIV plasma viral load. The antibiotics would not affect HIV-related tests, including viral loads. Yes, I would suggest he repeat his labs four-six weeks after the bronchitis and diarrhea have completely cleared.
Good luck to both you and your son. He's lucky to have such a concerned mom!
Does Kaposi Sarcome ever disapear?
Masturbation and Kallmans syndrome
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Touching Penis Worried I Have HIV
- Chlamydia Scarring
- Is A Venereal Disease The Same As An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.